Alert archive / Oregon / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Boise, ID
NWS Boise, ID issued this flash flood warning at Jul 2, 2006, 5:24 PM PDT for Baker County, Oregon. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2006, 5:24 PM PDT (00:24 UTC)
- Expired
- Jul 2, 2006, 7:00 PM PDT
- In force
- 96 min
- Issued by
- NWS Boise, ID
- Area
- Counties, with a storm outline in the text
County Baker County, OR
The radar
The Pendleton radar (KPDT), 143 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 1:45 PM PDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 2, 1:45 PM PDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 245 PM MDT SUN JUL 2 2006 .SHORT TERM...SHORT WAVE MOVING NORTHEAST OVER AREA SHOWS UP WELL ON WATER VAPOR IMAGERY. EXPECT FAIRLY BROAD AREA OF THUNDERSTORMS TO MOVE OVER THE AREA THIS EVENING. THERE IS THE POSSIBILITY OF HAIL AND GUSTY WINDS JUST LIKE YESTERDAY THOUGH RISK OF SEVERE STORMS IS SMALL. UPPER RIDGE LOOKS LIKE IT WILL BUILD OVER AREA BEHIND THIS WEAK SHORT WAVE WITH EVEN WARMER TEMPERATURES IN STORE FOR MONDAY AND TUESDAY. WHILE EXTENT OF THUNDERSTORMS SHOULD BE LESS MONDAY AND TUESDAY THAN THIS EVENING...CANNOT DISCOUNT THEIR PRESENCE SO LEAVING ISOLATED THUNDER FOR EACH DAY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...WITH UPPER RIDGE AXIS PUSHING EAST OF THE ROCKIES...THE INTERMOUNTAIN WEST REMAINS IN SOUTHERLY FLOW THROUGH THURSDAY. MODELS PICK UP ON A FEATURE MOVING OUT OF THE DESERT SOUTHWEST FOR WED/THU. WITH EARLY SEASON MONSOONAL MOISTURE STILL IN PLACE THIS FEATURE HAS THE POTENTIAL TO PUT DOWN SOME GOOD RAIN AMOUNTS...ESPECIALLY OVER THE MOUNTAINS. AS A RESULT OF EXTRA CLOUD COVER AND PRECIP HAVE PULLED BACK ON HIGH TEMPS IN EASTERN ZONES WED/THUR. NEXT FEATURE WILL BE SHORTWAVE TROUGH SWINGING INTO THE PACIFIC NORTHWEST LATE THU/FRI. WHILE STILL SOME MODEL DISAGREEMENT ON TIMING OF THIS SYSTEM...THERE IS BETTER AGREEMENT ON ITS FORECAST PATH. LOOKS LIKE MAIN ENERGY WILL REMAIN TO THE NORTH OF CWA. AS FOR TIMING HAVE TRENDED TOWARD LESS AMPLIFIED GFS MODEL...WHICH BETTER FITS CLIMATOLOGY. THERE WILL BE SLIGHT RIDGING ON SATURDAY AHEAD OF ANOTHER SHORTWAVE WITH DRIER AIR ADVECTING INTO THE REGION BEGINNING FRIDAY NIGHT. THIS DRIER AIR WILL HELP TO LIMIT THE CHANCE OF THUNDERSTORMS...HOWEVER WITH LINGERING MOISTURE OVER THEN CENTRAL MOUNTAINS HAVE KEPT SLIGHT CHANCE POPS THERE FOR SATURDAY AFTERNOON. AS THE SHORTWAVE STARTS TO PUSH THROUGH THE REGION ON SUNDAY EVENING THERE WILL ONCE AGAIN BE A CHANCE OF THUNDERSTORMS...ESPECIALLY IN THE HIGHER ELEVATIONS AND THE MAGIC VALLEY. TEMPERATURES OVER THE WEEKEND WILL BE AROUND CLIMATOLOGY. && .AVIATION...VFR CONDITIONS. SCATTERED THUNDERSTORMS OVER THE HIGHER ELEVATIONS AND ISOLATED THUNDERSTORMS IN THE VALLEYS. BASES WILL REMAIN AROUND 14K FEET MSL WITH TOPS FROM 30K-45K FEET MSL THROUGH THIS EVENING. ALSO OUTFLOW FROM THUNDERSTORMS THIS EVENING WILL REACH 30-40MPH. VFR CONDITIONS WITH ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE SHORT TERM...PRF LONG TERM...DF/DG AVIATION.....DG
Hazardous weather outlook, Jul 2, 4:46 AM PDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 546 AM MDT SUN JUL 2 2006 IDZ011>016-028>030-ORZ061>064-031200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 446 AM PDT SUN JUL 2 2006 /546 AM MDT SUN JUL 2 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 2, 4:22 PM PDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
522 PM MDT SUN JUL 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 8 S JORDAN VALLEY 42.86N 117.05W
07/02/2006 E0.25 INCH MALHEUR OR LAW ENFORCEMENT
0400 PM HAIL 3 E NARROWS 43.27N 118.90W
07/02/2006 E0.75 INCH HARNEY OR TRAINED SPOTTER
0405 PM HAIL 3 E NARROWS 43.27N 118.90W
07/02/2006 E1.75 INCH HARNEY OR TRAINED SPOTTER
0430 PM HAIL HINES 43.57N 119.08W
07/02/2006 E0.88 INCH HARNEY OR LAW ENFORCEMENT
0431 PM HAIL HINES 43.57N 119.08W
07/02/2006 E0.88 INCH HARNEY OR TRAINED SPOTTER
0438 PM HAIL HINES 43.57N 119.08W
07/02/2006 E0.75 INCH HARNEY OR TRAINED SPOTTER
&&
DFISHLERThe office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:01 PM PDT | Severe Thunderstorm Warning | BOI | Malheur | 59 min |
Nearby
Flash Flood Warnings in Oregon, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.